U.S. doctors online nowAsk doctors free
AZ
A 32-year-old female asked:

Diagnosed with a uti started bactrim (sulfamethoxazole and trimethoprim) on tuesday. have had a yellow discharge when i urinate even before abx but isnt yellow unless i pee. no odors.

1 doctor answer2 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 55 years experience
Vaginal discharge: Discharge from where? Vaginal? Maybe another infection instead or in addition to UTI. STDs can cause symptoms similar to UTI, including vaginal discharge -- maybe need STD testing if at risk. Discuss all this with your doctor. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 25-year-old female asked:
On Bactrim (sulfamethoxazole and trimethoprim) for uti w/o pain.Now have muscle cramps frequent urine with low outputeye pain feel sickwith major kidney pain. Should I stop taking this?
Dr. Michael Gross
Nephrology and Dialysis 48 years experience
Yes: this could be a side effect of this medication
Created for people with ongoing healthcare needs but benefits everyone.
A 32-year-old female asked:
32 y/o female, symptoms of UTI including urgency, urethral discomfort, flank pain. Urine negative, no retention. Rx Bactrim (sulfamethoxazole and trimethoprim) DS. PMH pyelo x2. Ideas?
Dr. Charles Gordon
Specializes in Adolescent Medicine
HC of pyelonephritis: When you are told that the urine test was - it just means it did not grow on the culture media that they chose to grow on. Try taking Ellura, a cranbe... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old female asked:
I have a uti, with visable blood in urine. Nurse practitioner perscribed bactrim (sulfamethoxazole and trimethoprim). Just got over c diff this month, will it come back with bactrim (sulfamethoxazole and trimethoprim)?
Dr. Kathleen Mullane
Internal Medicine 34 years experience
No guarentees: C. Difficile recurs in 25-35% of cases. Risks for relapse include cdi treatment w/ flagyl, concomitant antibiotics (even a month post cdi treatmnt ),... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
I took Bactrim (sulfamethoxazole and trimethoprim) to treat UTI for three days. I am worse. Now have Vomiting, nausea, cramps, burning urination, fever, and low temps of 96.4. What could this be? Could it be a kidney infection?
Dr. Margaret Gourlay
Family Medicine 25 years experience
Worsening UTI: Yes, these could be signs of a kidney infection, or a bladder infection that is not sensitive to Bactrim (sulfamethoxazole and trimethoprim). The pre... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 40-year-old female asked:
I took bactrim (sulfamethoxazole and trimethoprim) for a UTI and now I have a vaginal discharge along with an odor. Not a fishy odor. More like an infection odor?
Dr. Justin Buchanan
Radiology 14 years experience
Yeast infection: Women frequently get yeast infections after taking a course of antibiotics. This could be the case and you could use an over the counter remedy, but ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
Last updated Nov 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.